# SDR DALA2023060104387

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME CLIP OVER STA Y=1022 AND LONGERON 7LH AT CPAX (CPAX). SUMMARY OF NRC 00215: FRAME CLIP OVER STA Y=1022 AND LONGERON 7LH WAS REPAIRED PER PRI 608496-14 REV 0 AND ER/A 608496-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-608496 ADDED FOR AC 9573. (LP #2794147)
